MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-2TH180
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to olympus medical systems corp.(omsc).Omsc reviewed the manufacturing history(dhr) of the subject device and confirmed no irregularity.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus was informed that as a result of microbiological testing by the user facility, the subject device tested positive for the following bacteria.The instrument channel a: micrococcus sp.(2cfu/20ml).The auxiliary water channel: pseudomonas sp.(5cfu/20ml).The instrument channel b: no microbial growth.The distal end: no microbial growth.The subject device had been disinfected using non-olympus automated endoscope reprocessor (belimed).There was no report of patient infection associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the evaluation result of the device.The subject device had not been returned to olympus medical systems corp.But was returned to olympus europa (b)(4).The subject device was sent to a third-party laboratory for additional microbiological testing.In the additional test, the testing indicated no microbial growth for the subject device.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.

Brand Name
EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8825483
Report Number8010047-2019-02700
Device Sequence Number2625117
Product Code FDS
UDI-Device Identifier04953170275463
UDI-Public04953170275463
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberGIF-2TH180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1